# SDR ASAA0410474

- Difficulty date: November 4, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- Engine: Pwa JT8D17
- System (JASC): 7110 · Engine Cowling System
- Part: Cap
- Part number: 6585378340
- Condition: Cracked
- Location: Engine Cowling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA  - CRACKS STOP DRILLED ON FWD CAP.  PREVIOUS REPAIRS NOT ACCOMPLISHED IAW MFG SRM PROCEDURES.  REPAIRED IAW EA.
